Help with results please

Results:

TSH - 4.12 (0.27 - 4.20)

Free T4 - 19.2 (12.0 - 22.0)

Free T3 - 4.7 (3.1 - 6.8)

Thyroid peroxidase antibodies - 475 (<34)

Thyroglobulin antibodies - 288.3 (<115)

Could someone please advise me why I have so many strange symptoms and if they are connected to thyroid? I take 175mcg levo and 5mcg T3.

Feeling cold

Tiredness

Hard stools

Adverse reactions to OTC medicines such as laxatives and painkillers

Adverse reactions to sugar, dairy and gluten

Flatulence during periods

Diarrhoea during periods

Early periods

Acid reflux

Eyebrow loss

Eyelash loss

Depression

Cramps

Aches and pains in bones

Weight loss

Tremor

Underfunctioning heart

Underfunctioning kidneys

Pallor

Dark rings under eyes

Puffy eyes

Puffy legs

Puffy face

Puffy ankles

Loss of appetite

Dry skin/eczema

Last edited by

1 Reply

oldestnewest
  • Mini8,

    You are under medicated to have TSH 4.12 when taking Levothyroxine and T3. Your GP or endo should increase Levothyroxine or T3 dose until TSH is 1.0 or lower. Read Treatment Options in thyroiduk.org.uk/tuk/about_... Email louise.robert@thyroiduk.org.uk if you would like a copy of the Pulse article to show your GP.

    Symptoms of hypothyroidism are thyroiduk.org.uk/tuk/about_...

    I doubt that adverse reactions to OTC medicines are thyroid related but it seems fairly common to develop food allergies. They may resolve when you are optimally medicated on T4 and T3. Menstrual cycle will also fluctuate when you are under medicated and thyroid symptoms often feel worse during the menstrual period.

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

You may also like...